# SDR CA141204004

- Difficulty date: November 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE NO. 1 ENGINE HAD A POWER ROLLBACK AND RESTARTED WITH AUTO RELIGHT. AFTER A NORMAL LANDING AN INSPECTION WAS PERFORMED.
